| Catalog Number |
122128046 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Patient was revised due to dissociation of liner during final reduction of hip.The surgeon removed the liner and implanted a new one.Doi: (b)(6) 2023.Dor: (b)(6) 2023.Affected side: right hip.
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: patient was revised due to dissociation of liner during final reduction of hip.The surgeon removed the liner and implanted a new one.Doi: (b)(6) 2023.Dor: (b)(6) 2023.Affected side: right hip.The device associated with this report was returned to depuy synthes for evaluation.Visual analysis of the returned sample revealed that there was no damage or defects with the altrx neut 28idx46od.Signs that would indicate that the device has been disassociated were not observed.Additionally the device presents damage at the edge loading most likely due to the explantation process.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was unconfirmed as the observed condition of the altrx neut 28idx46od would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation (nc search) was performed for the finished device product code 172521, lot number- m4888p, and no non-conformances / manufacturing irregularities were identified.Device history review: a manufacturing record evaluation (nc search) was performed for the finished device product code 122128046, lot number- m4888p, and no non-conformances / manufacturing irregularities were identified.